CureZone   Log On   Join
Re: Can't tolerate B12 - how to supplement then.
 
candisufferer Views: 5,863
Published: 9 years ago
 
This is a reply to # 1,975,137

Re: Can't tolerate B12 - how to supplement then.


I wouldn't be surprised if it is the vit/min deficiencies considering my tinnitus corresponded with when candida treatment caused a significant lowering on them...think it's probably minerals in my case but, dunno. I only know it corresponds. Have heard candida can get in the ears and cause tinnitus too.....be interesting to see what your experience shows down the line. Please share.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.328 sec, (1)